Sharpe, A (2007) Foucault's Monsters, the Abnormal Individual and the Challenge of English Law. Journal of Historical Sociology, 20 (3). 384 - 403. ISSN 0952-1909

[thumbnail of Foucaults_Monsters_the_Abnormal_Individu.pdf]
Foucaults_Monsters_the_Abnormal_Individu.pdf - Accepted Version

Download (113kB) | Preview
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
K Law > K Law (General)
Divisions: Faculty of Humanities and Social Sciences > School of Law
Depositing User: Symplectic
Date Deposited: 20 Jan 2016 14:46
Last Modified: 16 Jul 2019 13:15

Actions (login required)

View Item
View Item